# SDR USAA050212

- Difficulty date: January 4, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT CARGO DOOR CRACKED .25 INCH, LOWER T-CHORD AFT VERTICAL FLANGE.  REMOVED AND REPLACED T-CHORD PER BOEING BLUEPRINT 65-47952.  (M)
